# SDR CALA2025042104097

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,945 hours, 30,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR NOT SHOWING LOCKED INDICATION.   CLOSED THE L1 DOOR AND ARMED THE SLIDE. DOOR LOCKED INDICATION NOW VISIBLE. REF AMM 52-10-00. CLOSED THE L1 DOOR AND ARMED THE SLIDE. DOOR LOCKED INDICATION NOW VISIBLE. REF AMM 52-10-00.
